Rocky Mountain Journal of Mathematics

A refinement of the function $g(x)$ on Grimm's conjecture

Shaohua Zhang

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 43, Number 1 (2013), 385-394.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1370267196

Digital Object Identifier
doi:10.1216/RMJ-2013-43-1-385

Mathematical Reviews number (MathSciNet)
MR3065472

Zentralblatt MATH identifier
1357.11010

Subjects
Primary: 11A41: Primes 11A99: None of the above, but in this section 11B65: Binomial coefficients; factorials; $q$-identities [See also 05A10, 05A30]

Keywords
Consecutive composite numbers Grimm's conjecture Cramér's conjecture binomial coefficient

Citation

Zhang, Shaohua. A refinement of the function $g(x)$ on Grimm's conjecture. Rocky Mountain J. Math. 43 (2013), no. 1, 385--394. doi:10.1216/RMJ-2013-43-1-385. https://projecteuclid.org/euclid.rmjm/1370267196


Export citation

References

  • M. Agrawal, N. Kayal and N. Saxena, PRIMES is in P, Ann. Math. 160 (2004), 781-793.
  • E.R. Canfield, P. Erdös and C. Pomerance, On a problem of Oppenheim concerning `faotonsatio numeroium,' J. Number Theory 17 (1983), 1-28.
  • P.L. Cijsouw and R. Tijdeman, Distinct prime factors of consecutive integers. Diophantine approximation and its applications, (Proc. Conf., Washington, D.C., 1972, 59-76), Academic Press, New York, 1973.
  • D. Coppersmith, Fermat's last theorem $($case $1)$ and the Wieferich criterion, Math. Comp. 54 (1990), 895-902.
  • H. Cramér, On the order of magnitude of the difference between consecutive prime numbers, Acta Arith. 2 (1936), 23-46.
  • P. Erdös and C. Pomerance, An analogue of Grimm's problem of finding distinct prime factors of consecutive integers, Util. Math. 24 (1983), 45-65.
  • P. Erdös and J.L. Selfridge, Some problems on the prime factors of consecutive integers, II. Proc. Washington State Univ. Conference on Number Theory, Pullman, WA, 1971, 13-21.
  • A. Granville, Smooth numbers: Computational number theory and beyond, in Proc. MSRI Conf. Algorithmic Number Theory: Lattices, Number Fields, Curves, and Cryptography, Berkeley, Cambridge University Press, 2000.
  • C.A. Grimm, A conjecture on consecutive composite numbers, Amer. Math. Month. 76 (1969), 1126-1128.
  • P. Hall, On representatives of subsets, J. Lond. Math. Soc. 10 (1935), 26-30.
  • H. Hildebrand and G. Tenenbaum, Integers without large prime factors, J. Théor. Nombr. Bord. 2 (1993), 411-484.
  • S. Laishram and T.N. Shorey, Grimm's conjecture on consecutive integers, Int. J. Number Theory 2 (2006), 207-211.
  • C. Pomerance, Smooth numbers and the quadratic sieve, in Proc. MSRI Conf. Algorithmic Number Theory: Lattices, Number Fields, Curves, and Cryptography, Berkeley, Cambridge University Press, 2000.
  • K. Ramachandra, Application of Baker's theory to two problems considered by Erdös and Selfridge, J. Indian Math. Soc. 37 (1973), 25-34.
  • –––, A note on numbers with a large prime factor, J. London Math. Soc. 1 (1969), 303-306.
  • K. Ramachandra, T.N. Shorey and R. Tijdeman, On Grimm's problem relating to factorisation of a block of consecutive integers, J. reine angew. Math. 273 (1975), 109-124.
  • P. Ribenboim, The little book of the bigger primes, Springer-Verlag, New York, 2004.
  • –––, The book of prime number records, Springer-Verlag, New York, 1988.
  • J.B. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. 6 (1962), 64-94.
  • Y.X. You and S.H. Zhang, A new theorem on the binomial coefficient $\left(\smallmatrix{m+n}\\ {n}\endsmallmatrix\right)$, J. Math. (Wuhan, China) 23 (2003), 146-148. \noindentstyle